BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 3

Volume: 3, Issue: 3 (3 Articles)

Research Article
Title: Evaluation of generalized Mittag-Leffler function method on endemic disease model
Authors: Hegagi Ali, S.Z Rida, Y. Gh. Gouda, M.M. Farag
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEP 2018), pp:01-07
DOI: x
Viewed: (216) times
Abstract | Full Text| PDF

Research Article
Title: On integer additive set-filter graphs
Authors: N.K. Sudev, K.P. Chithra, K.A. Germina
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEP 2018), pp:08-15
DOI: x
Viewed: (204) times
Abstract | Full Text| PDF

Research Article
Title: Generalized Berinde-Type Contractions in Partially Ordered G_p-Metric Spaces
Authors: Meltem KAYA, Hasan FURKAN
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEP 2018), pp:16-36
DOI: x
Viewed: (151) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul